Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lethalk

How bad are the side effects?

Recommended Posts

Hey im new to the forum, just had a quick question.

How bad is the redness/flakiness?is it bearable?

I'm at university and my next holidays are in easter which is agessss away!

I want to start the regimen as soon as possible.any help would be great.thanks!

Share this post


Link to post
Share on other sites

They can be a little frustrating, but they're temporary. You can keep the redness and dryness to a minimum by taking your time and slowly increasing the amount of BP you use and making sure to use plenty of moisturizer (adding jojoba oil can help a lot, too).

Keep in mind that lots of people have had wonderful success with The Regimen, and they were all able to deal with the initial dryness and irritation. ; )

Share this post


Link to post
Share on other sites

Yep just take it really slow is the best advice. It doesn't matter if it takes you 2 months to get to the full dosage, just as long as you get there in the end and maintain patience. This will ensure minimal dryness and redness but some should still be expected. Gentle is key! :angel:

Share this post


Link to post
Share on other sites

yup take it slow is the best way to go. i didn't take it slow the first day and i totally regret it now. guess i learned the hard way. the 4th day my face was extremely red and on the 6th day supperrrr dry and flaky. so pleaseeee go slow :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×